# SDR USAA2014030700003

- Difficulty date: March 7, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 13,489 hours, 11,112 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0576
- Condition: Unserviceable
- Location: L1 Door
- Part time: 6,900 hours, 5,605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL, EVACUATION SLIDE FUNCTIONAL TEST DUE ON L1 DOOR, NO LIGHTS ON SLIDE PACK.  THIS IS RECORDED AS A SYS FAIL.
